MathSciNet Relay Station
MathSciNet bibliographic data
MR2139545 (2005m:46071) 46G25 (47H60)
Cilia, Raffaella; Gutiérrez, Joaquín M. Dominated, diagonal polynomials on $l\sb p$ spaces. Arch. Math. (Basel) 84 (2005), no. 5, 421–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement